# SDR HEEA0013930

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81832
- Make and model: Bolkms BO105S
- Aircraft serial: S828
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101902
- Condition: Failed
- Location: Cockpit
- Component: KY196
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY STATIC AND NO SIDETONE. PERFORMED PRELIMINARY INSPECTION.  ADJUSTED C/N SQUELCH AND SIDETONE.  REPAIRED.  ALSO ADJUSTED CARRIER SQUELCH.  FOUND TRANSMIT POWER OUT LOW.  REPLACED C623 AND C624 CAPACITORS.  NO HELP.  REPLACED T604 TRANSFORMER.  REPAIRED BUT FOUND MODULATIONDISTORTED AT 85% MODULATION.  REPLACED Q120, Q121, Q122, Q125 AND Q126 TRANSISTORS.  MODULATION STILL DISTORTED.
